Unable to display either full text or preview of this item.
Title | Systematics of a widespread Southeast Asian frog, Rana chalconota (Amphibia: Anura: Ranidae) |
Author(s) | Robert F Inger Bryan L Stuart Djoko T Iskandar |
Journal | Zoological Journal of the Linnean Society |
ISSN | 0024-4082 |
Volume | 155 |
Issue | 1 |
Pages | 123--147 |
DOI | 10.1111/j.1096-3642.2008.00440.x |
Year | 2009 |
Publisher | Wiley Blackwell (Blackwell Publishing) |
Citation |
|
...
No references are available for this publication
Only known citations between publications in BioNames are listed here.